Kwie replied to Kwie's topic in Antidepressants - If You're Crappy and You Know ItI am taking just 5 mg Adderal once daily first thing as soon as I wake up. It isn't even extended or slow release. Unfortunately, diphenhydramine doesn't mix well with Adderall. It gives me a very unpleasant antsy feeling in all my limbs- what they call Restless Leg Syndrome, I think. I picked up some Valerian root extract this morning. Maybe that'll help. Thanks for responding.
Kwie posted a topic in Antidepressants - If You're Crappy and You Know ItI'm new to the board. Hi everyone. My experience with antidepressants in the past has always been very bad. None has ever made one iota of difference to any depression I might've had, and the side effects have been extreme. I haven't been on any in years. A few weeks ago, my doctor talked me into trying 20 mg duloxetine for my chronic headaches. I was skeptical and wary, but to my amazement, it has made an enormous difference in the intensity, duration and frequency of the headaches. It's also decreased the muscle spasms of my cervical dystonia (source of my headaches), and it has significantly elevated my mood. I really don't want to quit, but it is causing severe insomnia. It's been 3 weeks now, and I haven't had one full night of sleep yet. I sleep in bursts of 15 to 30 minutes until around 3 or 4 AM, at which time I finally really sleep until about 6. I don't think this sort of sleep is sustainable. I take the pill as soon as I wake up at 5 or 6. I don't drink any coffee or take any sort of stimulant after about noon (no chocolate, caffeinated beverages, etc.). I am on Adderal, but it isn't time-release, and I take it in the AM with the duloxetine. The only other med I take is levothyrixine. I have tried melatonin and L-tryptophan, even together, and they do nothing. I have not tried Valerian root or OTC sleep meds. Any suggestions, or will this side effect eventually go away? Thanks, Kwie